# SDR FDEA2019031430581

- Difficulty date: March 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23122
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING DROOP LEADING EDGE UPPER SKIN OUTBOARD EDGE FOUND WITH   CHAFING MARK AT XDLE 330. REPAIR CARRIED OUT AT RIGHT HAND WING DROOP LEADING EDGE UPPER SKIN OUTBOARD   EDGE AREA AT XDLE 330 AS PER SRM 57-40-01-2R FIGURE 202 REPAIR 15. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
